# SDR HNAA2021072700336

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867865 - RH WING RIB #21 CRACKED INSIDE PANEL 651CB.  ... FURTHER INVESTIGATION OF SERVICE DOOR LOWER FRAME SHOWS TO HAVE 3 NUTPLATES WITH CORROSION. REMOVED CORROSION AROUND 3 NUTPLATES AND FOUND THE FWD 2 AREAS WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 52-43-06. PERFORMED PERMANENT REPAIR OF AFT DAMAGE IAW EO1-52-21-0169.
